Note on Stability-Preserving Perturbations in Linear State Space Models

Takahiro MORI  Hideki KOKAME  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E76-A   No.2   pp.237-238
Publication Date: 1993/02/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Control and Computing
stability,  robustness,  perturbation,  state space model,  

Full Text: PDF>>
Buy this Article

A simple inequality that guarantees stability of perturbed linear state space models is proposed. It is shown that the result is superior to some existing result in sharpness and possesses some advantageous aspects.